# SDR REXA2013033000605

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 26,709 hours, 23,809 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3965 (MSP TO XNA), AFTER TAKEOFF, UNABLE TO RETRACT LANDING GEAR, LEVER STUCK IN DOWN POSITION.  DID NOT SELECT DOWNLOCK REL, LEFT GEAR DOWN.  CREW PERFORMED AIR RETURN TO MSP.  PSEU REPORTED FAULT CODE DO47 CONTROL HANDLE DOWNLOCK SOLENOID FAILED.  REPLACED LANDING GEAR CONTROL PANEL IAW AMM 32-31-01.  FUNCTIONAL TEST OF THE EXTENSION & RETRACTION SYSTEM CHECKS GOOD IAW AMM 32-30-00.  CLEARED FAULT PSEU IAW AMM 32-61-01.
